Advanced search
1 file | 428.60 KB

On weighted minihypers in finite projective spaces of square order

Linda Beukemann, Klaus Metsch (UGent) and Leo Storme (UGent)
Author
Organization
Abstract
In [11], weighted {delta(q + 1), delta; k - 1, q}-minihypers, q square, were characterized as a sum of lines and Baer subgeometries PG(3 root q) provided delta is sufficiently small. We extend this result to a new characterization result on weighted {delta upsilon(mu+1),delta upsilon(mu); k - 1, q}-minihypers. We prove that such minihypers are sums of p-dimensional subspaces and of (projected) (2 mu + 1)-dimensional Baer subgeometries.
Keywords
Griesmer bound, Minihypers, Baer subgeometries, blocking sets, CODES, IMPROVEMENTS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 428.60 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Beukemann, Linda, Klaus Metsch, and Leo Storme. 2015. “On Weighted Minihypers in Finite Projective Spaces of Square Order.” Advances in Mathematics of Communications 9 (3): 291–309.
APA
Beukemann, L., Metsch, K., & Storme, L. (2015). On weighted minihypers in finite projective spaces of square order. ADVANCES IN MATHEMATICS OF COMMUNICATIONS, 9(3), 291–309.
Vancouver
1.
Beukemann L, Metsch K, Storme L. On weighted minihypers in finite projective spaces of square order. ADVANCES IN MATHEMATICS OF COMMUNICATIONS. 2015;9(3):291–309.
MLA
Beukemann, Linda, Klaus Metsch, and Leo Storme. “On Weighted Minihypers in Finite Projective Spaces of Square Order.” ADVANCES IN MATHEMATICS OF COMMUNICATIONS 9.3 (2015): 291–309. Print.
@article{8028346,
  abstract     = {In [11], weighted {delta(q + 1), delta; k - 1, q}-minihypers, q square, were characterized as a sum of lines and Baer subgeometries PG(3 root q) provided delta is sufficiently small. We extend this result to a new characterization result on weighted {delta upsilon(mu+1),delta upsilon(mu); k - 1, q}-minihypers. We prove that such minihypers are sums of p-dimensional subspaces and of (projected) (2 mu + 1)-dimensional Baer subgeometries.},
  author       = {Beukemann, Linda and Metsch, Klaus and Storme, Leo},
  issn         = {1930-5346},
  journal      = {ADVANCES IN MATHEMATICS OF COMMUNICATIONS},
  keywords     = {Griesmer bound,Minihypers,Baer subgeometries,blocking sets,CODES,IMPROVEMENTS},
  language     = {eng},
  number       = {3},
  pages        = {291--309},
  title        = {On weighted minihypers in finite projective spaces of square order},
  url          = {http://dx.doi.org/10.3934/amc.2015.9.291},
  volume       = {9},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: